Introductions Introduce yourselves and make new friends!

Reply
 
Thread Tools
Old 07-09-2017, 02:08 AM   #1  
Junior Member
Thread Starter
 
Runosmom's Avatar
 
Join Date: Jul 2017
Posts: 1

Wink Looking for friendly support-I am new

Hi everyone, I have struggled with weight gain ever since I had to start taking psychiatric drugs. I am currently participating in a Bariatric center. I do not want surgery but doctor is putting me on drugs. First one was Naltrexone-(hope I got that right) which threw me into a horrible panic attack and bad nausea. I'm off that now and am waiting to see a Nutritionist in a couple weeks. I'm about ready to give up but know in my heart that I want to be here for my kids and grandkids. Does anyone struggle with the weight gain from psychiatric drugs?
Runosmom is offline   Reply With Quote
Old 07-09-2017, 11:28 PM   #2  
Here to Learn
 
EagleRiverDee's Avatar
 
Join Date: Aug 2010
Location: Alaska
Posts: 3,099

S/C/G: 225/140/135

Height: 5'5"

Default

Hi Runosmom, and welcome! I know there are others on this forum that have had problems with psychiatric drugs and other Rx's causing weight gain, I've seen many threads on it, some quite recent. Maybe start a thread in dieting with obstacles or some such and put that in your topic. I think you'll find a number of people have had that issue and might be able to help. Don't give up, and good luck!
EagleRiverDee is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 08:33 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.